# SDR QXEA0300350

- Difficulty date: February 26, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,957 hours, 2,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS BY LPI IN AFT PRESSURE BULKHEAD.  REPAIRED IAW CRJ 700 MM TACK 51-23-00-390-810-A01 AND RO R-29-07.
